# SDR R61A201209050501

- Difficulty date: September 5, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 21,814 hours, 16,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND LEFT AFT SEAT TRACK EXTENSION CORRODED.  MAINTENANCE REMOVED AND REPLACED LEFT AFT SEAT TRACK EXTENSION IAW EMB 170 SRM 53-23-10, 51-43-00, 51-40-01, AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
